Classification des algèbres de Lie simples
Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 858, 42 p.
@incollection{SB_1998-1999__41__245_0,
     author = {Mathieu, Olivier},
     title = {Classification des alg\`ebres de {Lie} simples},
     booktitle = {S\'eminaire Bourbaki : volume 1998/99, expos\'es 850-864},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:858},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {266},
     year = {2000},
     zbl = {0990.17008},
     mrnumber = {1772676},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1998-1999__41__245_0/}
}
TY  - CHAP
AU  - Mathieu, Olivier
TI  - Classification des algèbres de Lie simples
BT  - Séminaire Bourbaki : volume 1998/99, exposés 850-864
AU  - Collectif
T3  - Astérisque
N1  - talk:858
PY  - 2000
DA  - 2000///
IS  - 266
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1998-1999__41__245_0/
UR  - https://zbmath.org/?q=an%3A0990.17008
UR  - https://www.ams.org/mathscinet-getitem?mr=1772676
LA  - fr
ID  - SB_1998-1999__41__245_0
ER  - 
%0 Book Section
%A Mathieu, Olivier
%T Classification des algèbres de Lie simples
%B Séminaire Bourbaki : volume 1998/99, exposés 850-864
%A Collectif
%S Astérisque
%Z talk:858
%D 2000
%N 266
%I Société mathématique de France
%G fr
%F SB_1998-1999__41__245_0
Mathieu, Olivier. Classification des algèbres de Lie simples, in Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 858, 42 p. http://www.numdam.org/item/SB_1998-1999__41__245_0/

[BGOSW] G. M. Benkart, T. B. Gregory, J. M. Osborn, H. Strade et R. L. Wilson - Isomorphism classes of Hamiltonian Lie algebras. In Lie algebras, Madison 1987, Springer. Lecture Notes in Math. 1373 (1989), 42-57. | MR | Zbl

[BOS] G. M. Benkart, J. M. Osborn et H. Strade - Contributions to the classification of simple modular Lie algebras, Trans. Amer. Math. Soc. 341 (1994), 227-252. | MR | Zbl

[BW1] R. E. Block et R. L. Wilson - The restricted simple Lie algebras are of classical or Cartan type, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 5271-5274. | MR | Zbl

[BW2] R. E. Block et R. L. Wilson - Restricted simple Lie algebras. In Lie algebras and related topics (Windsor, Ont., 1984), Amer. Math. Soc. CMS Conf. Proc. 5 (1986), 3-17. | MR | Zbl

[BW3] R. E. Block et R. L. Wilson - Classification of the restricted simple Lie algebras, J. Algebra 114 (1988), 115-259. | MR | Zbl

[Cn] E. Cartan, Les groupes de transformations continus, infinis, simples, Ann. Sci. Ecole Norm. Sup. 26 (1909), 93-161. | JFM | Numdam | MR

[Cr] P. Cartier - Une nouvelle opération sur les formes différentielles, C. R. Acad. Sci. Paris 244 (1957), 426-428. | MR | Zbl

[J1] N. Jacobson - Abstract derivation and Lie algebra, Trans. Amer. Math. Soc. 42 (1937), 206-224. | JFM | MR

[J2] N. Jacobson - Lie algebras, Interscience Tracts in Pure and Applied Mathematics, 10 (1962). | MR | Zbl

[GM] I. M. Gelfand et O. Mathieu - On the cohomology of the Lie algebra of hamiltonian vector fields, J. of Funct. Anal. 108 (1992), 347-360. | MR | Zbl

[G] V. Guillemin - Infinite dimensional primitive Lie algebra, J. differential geometry 4 (1970), 257-282. | MR | Zbl

[Kc1] V. G. Kac - Simple graded Lie algebras of finite growth, Math. USSR Izv. 2 (1968), 1271-1311. | Zbl

[Kc2] V. G. Kac - The classification of the simple Lie algebras over a field with non-zero characteristic, Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), 385-408. | MR | Zbl

[Kc3] V. G. Kac - Global Cartan pseudogroups and simple Lie algebras in characteristic p (en russe), Usp. Math. Nauk 26 (1971), 199-200. | MR | Zbl

[Kz] N. M. Katz - A conjecture in the arithmetic theory of differential equations, Bull. Soc. Math. France 110 (1982), 203-239. | EuDML | Numdam | MR | Zbl

[KS] A. I. Kostrikin et I. R. Shafarevitch - Cartan pseudo-groups and Lie p-algebras, Soviet Dokl. 7 (1966), 715-718. | Zbl

[Ma] O. Mathieu - Classification of simple graded Lie algebras of finite growth, Inv. Math. 108 (1992), 455-519. | EuDML | MR | Zbl

[Me] G. M. Melikian -Simple Lie algebras of characteristic 5, Uspekhi Mat. Nauk 35 (1980), 203-204. | MR | Zbl

[MS] W. H. Mills et G. B. Seligman -Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. | MR | Zbl

[PS] A. Premet et H. Strade - Simple Lie algebras of small characteristic, I, Sandwich elements. J. Algebra 189 (1997), 419-480. | MR | Zbl

[Se1] G. B. Seligman - On a class of semisimple restricted Lie algebras, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 726-728. | MR | Zbl

[Se2] G. B. Seligman - A survey of Lie algebras of characteristic p, Report of a conference on linear algebras, National Academy of Sciences-National Research Council. 502 (1956), 24-32. | MR | Zbl

[Se3] G. B. Seligman - Some remarks on classical Lie algebras, J. Math. Mech. 6 (1957), 549-558. | MR | Zbl

[Stb] R. Steinberg - Lectures on Chevalley groups. Notes, Yale University (1967). | MR

[St1] H. Strade - The classification of the simple modular Lie algebras, III. Solution of the classical case. Ann. of Math. 133 (1991), 577-604. | MR | Zbl

[St2] H. Strade - The classification of the simple modular Lie algebras: a revised approach, Hadronic mechanics and nonpotential interactions, Part 1 (Cedar Falls, IA, 1990), Nova Sci. Publ. (1992), 79-99. | MR | Zbl

[St3] H. Strade - The classification of the simple modular Lie algebras, II. The toral structure. J. Algebra 151 (1992), 425-475. | MR | Zbl

[St4] H. Strade - The classification of the simple Lie algebras over algebraically closed fields with positive characteristic, Jordan algebras (Oberwolfach 1992), de Gruyter (1994), 281-299. | MR | Zbl

[St5] H. Strade - The classification of the simple modular Lie algebras, V. Algebras with Hamiltonian two-sections, Abh. Math. Sem. Univ. Hamburg 64 (1994), 167-202. | MR | Zbl

[St6] H. Strade - The classification of the simple modular Lie algebras. VI. Solving the final case, Trans. Amer. Math. Soc. 350 (1998), 2553-2628. | MR | Zbl

[St7] H. Strade - The classification of simple modular Lie algebras, Preprint.

[SW] H. Strade et R. L. Wilson - Classification of simple Lie algebras over algebraically closed fields of prime characteristic, Bull. Amer. Math. Soc. 24 (1991), 357-362. | MR | Zbl

[T1] J. Tits - Résumé de cours, annuaire du Collège de France (1980-1981), 75-86, et (1981-1982), 91-105.

[T2] J. Tits - Groupes associés aux algèbres de Kac-Moody, Sém. Bourbaki, Exp. n° 700 (novembre 1988), Astérisque 177-178 (1989), 7-31. | EuDML | Numdam | MR | Zbl

[T3] J. Tits - Group and group functors attached to Kac-Moody data, Lecture Notes in Math. 1111, Springer-Verlag (1985), 193-223. | MR | Zbl

[W1] R. L. Wilson - A structural characterization of the simple Lie algebras of generalized Cartan type over fields of prime characteristic, J. Algebra 40 (1976), 418-465. | MR | Zbl

[W2] R. L. Wilson - Simple Lie algebras of type S, J. Algebra 62 (1980), 292-298. | MR | Zbl

[W3] R. L. Wilson - The classification problem for simple Lie algebras of characteristic p. In Algebra, Proc. Conf. Carbondale 1980, Springer. Lecture Notes in Math. 848 (1981), 13-32. | MR | Zbl